Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What causes muscle pain and numbness in legs ?

hi, I am feeling muscle pain & numbess in legs ,things& hands . I went to rhemutologist, she done some tests(like Vitamin D ) and my vitamin D is very low 15(ref 75-250).After completion vitamin D treatment I am feeling same problems.Then She said it is Fibromyalgia . Again,I went to another rhemutilogist,she said it is not Fibromyalgia and she done 1.Creatitine--ok 2.SGPT \ ALt---it is high 48( ref 0-41) so reffered me to Gatroenlerlogist..he done liver function tests. 1.Albuim--slightly high 43(ref 0-41) 2.SGPT 48 3.Gamma GT is 78(ref 0-64) Please tell me is related to muscle pain and weakness(SGPT and GGT).
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

1. Muscle cramps, fatigue, altered sensation can occur in fibromyalgia, autoimmune diseases, myositis, post-viral, viral hepatitis, jaundice etc..

2. Your blood values except for Vit.D seems to be just over the upper limit. For liver function tests to say that they are significantly high, they should be atleast 1.5- 2 times more than the upper limit. In your case its just above the upper limit. So nothing to worry.

3. Auto-immune diseases can alter liver function tests, thats why u have been advised to undergo those tests.

4. Liver function tests can raise if you are a alcoholic too
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor